Hopf Hypersurfaces in Complex Two-Plane Grassmannians With $\mathfrak{D}$-Parallel Shape Operator

  • Hyunjin Lee
  • Eunmi Pak
  • Young Jin Suh

Abstract

In this paper we consider a generalized condition for shape operator of a real hypersurface $M$ in complex two-plane Grassmannian $G_2(\mathsf{C}^{m+2})$, namely, $\mathfrak{D}$-parallel shape operator of $M$. Using such a notion, we prove that there does not exist a real hypersurface in complex two-plane Grassmannian $G_2(\mathsf{C}^{m+2})$ with $\mathfrak{D}$-parallel shape operator.
Published
2015-12-14
How to Cite
Lee, H., Pak, E., & Suh, Y. J. (2015). Hopf Hypersurfaces in Complex Two-Plane Grassmannians With $\mathfrak{D}$-Parallel Shape Operator. MATHEMATICA SCANDINAVICA, 117(2), 217-230. https://doi.org/10.7146/math.scand.a-22868
Section
Articles